# SDR UPS204527

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON DELTA BEAM FORWARD ATTACH ANGLE BS 740 LBL 6 TO RBL 6, WL 155.  REMOVED ANGLE, FABRICATED NEW ANGLE AND INSTALLED IAW 727 SRM 51-10-01, 51-10-2, 53-10-1, 51-30-2.
